American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] A. I. Fedotov. Justification of a Galerkin method for a regularized Cauchy singular integro-differential equation. Quart. Appl. Math. 67 (2009) 541-552. MR 2547638.
Abstract, references, and article information
View Article: PDF

[2] P. P. B. Eggermont and Ch. Lubich. Operational quadrature methods for Wiener-Hopf integral equations . Math. Comp. 60 (1993) 699-718. MR 1160274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. R. Crisci, E. Russo and A. Vecchio. Stability results for one-step discretized collocation methods in the numerical treatment of Volterra integral equations . Math. Comp. 58 (1992) 119-134. MR 1106963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Albrecht Böttcher and Hartmut Wolf. Finite sections of Segal-Bargmann space Toeplitz operators with polyradially continuous symbols. Bull. Amer. Math. Soc. 25 (1991) 365-372. MR 1090404.
Abstract, references, and article information   
View Article: PDF

[5] Hideaki Kaneko and Yuesheng Xu. Degenerate kernel method for Hammerstein equations . Math. Comp. 56 (1991) 141-148. MR 1052097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Giuliana Criscuolo, Giuseppe Mastroianni and Giovanni Monegato. Convergence properties of a class of product formulas for weakly singular integral equations . Math. Comp. 55 (1990) 213-230. MR 1023045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Bellen, Z. Jackiewicz, R. Vermiglio and M. Zennaro. Natural continuous extensions of Runge-Kutta methods for Volterra integral equations of the second kind and their applications . Math. Comp. 52 (1989) 49-63. MR 971402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mark A. Lukas. Convergence rates for regularized solutions . Math. Comp. 51 (1988) 107-131. MR 942146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. W. Groetsch and J. Guacaneme. Arcangeli's method for Fredholm equations of the first kind . Proc. Amer. Math. Soc. 99 (1987) 256-260. MR 870781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. P. B. Eggermont. Approximation properties of quadrature methods for Volterra integral equations of the first kind . Math. Comp. 43 (1984) 455-471. MR 758194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Douglas N. Arnold. A spline-trigonometric Galerkin method and an exponentially convergent boundary integral method . Math. Comp. 41 (1983) 383-397. MR 717692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Claus Schneider. Product integration for weakly singular integral equations . Math. Comp. 36 (1981) 207-213. MR 595053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] T. Kailath, S.-Y. Kung and M. Morf. Displacement ranks of a matrix. Bull. Amer. Math. Soc. 1 (1979) 769-773. MR 537629.
Abstract, references, and article information   
View Article: PDF

[14] Hermann Brunner. Discretization of Volterra integral equations of the first kind . Math. Comp. 31 (1977) 708-716. MR 0451794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] C. W. Groetsch. On existence criteria and approximation procedures for integral equations of the first kind . Math. Comp. 29 (1975) 1105-1108. MR 0412757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] James L. Phillips. Error analysis for direct linear integral equation methods . Math. Comp. 27 (1973) 849-859. MR 0374843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Lowell Lovelady. Perturbations of solutions of Stieltjes integral equations . Trans. Amer. Math. Soc. 155 (1971) 175-187. MR 0433175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1